Alert archive / South Dakota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 79, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at May 12, 2022, 4:46 PM CDT for 5 counties in South Dakota. It was in force for 44 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2022, 4:46 PM CDT (21:46 UTC)
- Expired
- May 12, 2022, 5:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Beadle County, SD, Jerauld County, SD, Kingsbury County, SD, Miner County, SD, Sanborn County, SD
The radar
The Aberdeen radar (KABR), 127 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 4:57 PM CDT | TSTM WND GST 70 | 2 S Huron, SD | |
| May 12, 5:00 PM CDT | TSTM WND DMG | Huron, SD | NUMEROUS PINE TREES HAVE BEEN UPROOTED BY THE WIND. POWER IS OUT ACROSS THE SOUTHERN PART OF TOWN. |
| May 12, 5:00 PM CDT | HAIL 1 | Huron, SD | |
| May 12, 5:01 PM CDT | TSTM WND GST 90 | 2 Nnw Huron, SD | ASOS STATION KHON HURON REGIONAL AIRPORT. |
| May 12, 5:10 PM CDT | TSTM WND GST 80 | 7 Nne Huron, SD | |
| May 12, 5:10 PM CDT | HAIL 0.88 | 7 Nne Huron, SD | |
| May 12, 5:13 PM CDT | HAIL 0.75 | Huron, SD | |
| May 12, 5:15 PM CDT | TSTM WND GST 66 | 3 E Cavour, SD | MESONET STATION 211 SD RWIS CAVOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 3:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| May 12, 3:50 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.8 hours before the alert went out and 334 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
639
WUUS53 KFSD 122146
SVRFSD
SDC005-073-077-097-111-122230-
/O.NEW.KFSD.SV.W.0079.220512T2146Z-220512T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
446 PM CDT Thu May 12 2022
The National Weather Service in Sioux Falls has issued a
* Severe Thunderstorm Warning for...
Western Kingsbury County in east central South Dakota...
Sanborn County in east central South Dakota...
Beadle County in east central South Dakota...
Northern Jerauld County in central South Dakota...
Western Miner County in east central South Dakota...
* Until 530 PM CDT.
* At 446 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Wessington Springs to near Letcher,
moving northeast at 65 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Severe thunderstorms will be near...
Alpena and Forestburg around 450 PM CDT.
Artesian, Fedora and Virgil around 455 PM CDT.
Wolsey around 500 PM CDT.
Huron and Carthage around 505 PM CDT.
Cavour around 510 PM CDT.
Iroquois and Hitchcock around 515 PM CDT.
Other locations impacted by these severe thunderstorms include
Bancroft and Broadland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for east central
South Dakota.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for east central
South Dakota.
&&
LAT...LON 4463 9786 4455 9785 4454 9752 4385 9783
4385 9797 4417 9889 4420 9889 4420 9870
4463 9870
TIME...MOT...LOC 2146Z 206DEG 58KT 4417 9854 4390 9803
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
SG3 follow-up statements
727
WWUS53 KFSD 122203
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
503 PM CDT Thu May 12 2022
SDC073-122213-
/O.CAN.KFSD.SV.W.0079.000000T0000Z-220512T2230Z/
Jerauld SD-
503 PM CDT Thu May 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JERAULD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for east central
South Dakota.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central South Dakota.
LAT...LON 4463 9786 4455 9785 4454 9752 4385 9783
4389 9796 4413 9833 4420 9833 4420 9844
4436 9870 4463 9870
TIME...MOT...LOC 2203Z 206DEG 58KT 4437 9841 4410 9789
$$
SDC005-077-097-111-122230-
/O.CON.KFSD.SV.W.0079.000000T0000Z-220512T2230Z/
Kingsbury SD-Sanborn SD-Beadle SD-Miner SD-
503 PM CDT Thu May 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WESTERN KINGSBURY...SANBORN...BEADLE AND WESTERN MINER
COUNTIES...
At 503 PM CDT, severe thunderstorms were located along a line
extending from near Wolsey to 6 miles north of Artesian, moving
northeast at 65 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Carthage around 510 PM CDT.
Cavour around 515 PM CDT.
Iroquois, Yale and Hitchcock around 520 PM CDT.
Other locations impacted by these severe thunderstorms include
Bancroft and Broadland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for east central
South Dakota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4463 9786 4455 9785 4454 9752 4385 9783
4389 9796 4413 9833 4420 9833 4420 9844
4436 9870 4463 9870
TIME...MOT...LOC 2203Z 206DEG 58KT 4437 9841 4410 9789
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
SG825
WWUS53 KFSD 122215
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
515 PM CDT Thu May 12 2022
SDC005-077-097-111-122230-
/O.CON.KFSD.SV.W.0079.000000T0000Z-220512T2230Z/
Kingsbury SD-Sanborn SD-Beadle SD-Miner SD-
515 PM CDT Thu May 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WESTERN KINGSBURY...SANBORN...BEADLE AND WESTERN MINER
COUNTIES...
At 513 PM CDT, severe thunderstorms were located along a line
extending from 9 miles southeast of Hitchcock to 6 miles northwest of
Carthage, moving northeast at 65 mph.
THESE ARE DESTRUCTIVE STORMS FOR Iraquois, Bancroft, and Yale.
HAZARD...90 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated. At 5 PM CDT, a 90 mph wind gust was
reported at the Huron airport.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be heavily damaged or destroyed. Homes and businesses
will have substantial roof and window damage. Expect
extensive tree damage and power outages.
These severe thunderstorms will remain over mainly rural areas of
western Kingsbury, Sanborn, Beadle and western Miner Counties,
including the following locations... Bancroft and Broadland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for east central
South Dakota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4463 9786 4455 9785 4454 9752 4385 9783
4389 9796 4413 9833 4420 9833 4420 9844
4436 9870 4463 9870
TIME...MOT...LOC 2213Z 206DEG 58KT 4451 9831 4424 9779
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...90 MPH
$$
JM951
WWUS53 KFSD 122229
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
529 PM CDT Thu May 12 2022
SDC005-077-097-111-122237-
/O.EXP.KFSD.SV.W.0079.000000T0000Z-220512T2230Z/
Kingsbury SD-Sanborn SD-Beadle SD-Miner SD-
529 PM CDT Thu May 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KINGSBURY...SANBORN...
BEADLE AND WESTERN MINER COUNTIES WILL EXPIRE AT 530 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds may occur through 545 PM and heavy rain are still possible
with these thunderstorms.
A Tornado Watch remains in effect until 1000 PM CDT for east central
South Dakota.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central South Dakota.
Remember, a Severe Thunderstorm Warning still remains in effect for
Kingbury county until 600 PM CDT!
LAT...LON 4463 9786 4455 9785 4454 9752 4385 9783
4389 9796 4413 9833 4420 9833 4420 9844
4436 9870 4463 9870
TIME...MOT...LOC 2227Z 206DEG 58KT 4471 9817 4444 9765
$$
SGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:20 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, May 12, 2:20 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION National Weather Service Sioux Falls SD 220 PM CDT Thu May 12 2022 .SHORT TERM...(This Evening through Friday) Issued at 219 PM CDT Thu May 12 2022 Dealing with another interesting and challenging severe weather threat for this afternoon and evening. A strong upper level wave in Wyoming was spreading cooler and drier air aloft into central NE this afternoon with elevated convection develop in central NE which was lifting fairly quickly northward. Still some question on supercell vs. linear development and the last few runs of the HRRR are leaning a little more towards a supercell/multicell set up vs the earlier expectation of a strong bowing segment. Still not completely buying into this but there will be a little concern if the ACCAS/showers and thunderstorms moving north move through just before peak heating which might limit the ability to get surface based storms going and generate a more organized jet and cold pool. Current WoFS output still suggesting that the storms that move into areas near and west of the James Valley through 23z will have a good chance at producing 50 knot or higher wind gusts. With the 0-3km bulk shear vector running about 35-40 knots from 210 degrees will need to watch any linear segment that move northeast for possible QLCS spinups. The other thought is that with the wave and front a touch slower than it appeared yesterday is that this initial more cellular activity will wrap north fairly quickly mid to late afternoon then after about 0-3z this evening a more linear system will try to develop in north central and eastern NE and lift northeast as the cooler and drier air aloft punch east with the upper wave, bringing a bit higher threat for the strongest winds to areas near and east of Interstate 29. Deep west to southwest flow will develop tonight into Friday and bring much drier air to the region and drop temperatures about 15 to 20 degrees. Expecting highs mostly in the lower to mid 70s on Friday with wind gusts about 20 to 30 mph, likely closer to 40 mph north of Interstate 90. .LONG TERM...(Friday Night through Thursday) Issued at 219 PM CDT Thu May 12 2022 Saturday through Monday low pressure will rotate across central Canada which will keep a dry westerly flow across the Northern Plains. This will bring mostly dry conditions with seasonally mild temperatures as well as seasonally breezy conditions. Morning lows likely to be from the lower 40s to lower 50s with afternoon highs from about 65 to 75. Troughiness over the western United States Tuesday into Thursday will spread into the Northern Rockies by Thursday and bring a series of waves into the Northern and Central Plains. Too far out to determine timing and strength of any storms but for now does not look like a great set up for heavier rain or severe weather. Overall temperatures will remain seasonally mild. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 646 AM CDT Thu May 12 2022 Isolated convection may linger near/north of Hwy 14 early in the period, but otherwise expecting VFR conditions with increasing southerly winds through mid afternoon. After 21Z-22Z, expecting rapid development of thunderstorms into southeast SD, developing into a line which moves quickly east into northwest Iowa and southwest Minnesota this evening. Large hail and strong/damaging winds will be possible with any thunderstorms during the late afternoon and evening, along with at least brief MVFR-IFR conditions. Storm timing is somewhat uncertain, but tried to narrow down a 2-4 hour window of best chances in the TAFs. After storms move through, a return to VFR conditions is expected. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...08 LONG TERM...08 AVIATION...JH
Hazardous weather outlook, May 12, 5:05 AM CDT, 11 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 505 AM CDT Thu May 12 2022 SDZ038-050-052-053-057>060-063>065-068-069-131015- Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Hanson- Charles Mix-Douglas-Hutchinson-Bon Homme-Yankton- 505 AM CDT Thu May 12 2022 This Hazardous Weather Outlook is for central South Dakota, east central South Dakota, south central South Dakota and southeast South Dakota. .DAY ONE...Today and tonight. Thunderstorms are expected to develop late this afternoon. Large hail up to 2 inches in diameter, wind gusts to 60 mph and an isolated tornado are possible. As the storms move east in the early evening, the greater threat will transition to damaging wind gusts up to 70 mph, while hail up to ping pong ball size and perhaps a tornado are still possible. The strongest storms should move east of the James River Valley by 8 pm this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely between 4 pm and 8 pm. IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ039-040-054>056-061-062-066-067-070-071-131015- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Kingsbury-Brookings-Miner-Lake-Moody- McCook-Minnehaha-Turner-Union- 505 AM CDT Thu May 12 2022 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, east central South Dakota and southeast South Dakota. .DAY ONE...Today and tonight. Scattered thunderstorms are expected to develop west of I-29 in the late afternoon. Storms should evolve into a squall line which will move quickly east toward I-29, and into northwest Iowa and southwest Minnesota in the early evening. Damaging wind gusts to 75 mph will be the primary threat, while hail up to ping pong ball size and perhaps a tornado are also possible. The strongest storms should move east of out of southwest Minnesota and northwest Iowa by 11pm or midnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely between 5 pm and 11 pm.
In the hours before
Local storm report, May 12, 4:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
430 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND GST 2 NE YANKTON 42.92N 97.37W
05/12/2022 M71 MPH YANKTON SD AWOS
AWOS STATION KYKN YANKTON MUNICIPAL AIRPORT.
&&
TRMLocal storm report, May 12, 4:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
433 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 1 ESE VERMILLION 42.78N 96.90W
05/12/2022 CLAY SD PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
&&
TRMLocal storm report, May 12, 4:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
436 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 1 SSW YANKTON 42.87N 97.40W
05/12/2022 YANKTON SD PUBLIC
REPORT VIA SOCIAL MEDIA OF MULTIPLE 3-4 INCH
LIMBS DOWN.
&&
STLocal storm report, May 12, 4:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
437 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 3 ESE MECKLING 42.82N 97.03W
05/12/2022 CLAY SD EMERGENCY MNGR
SEMI BLOWN OVER.
&&
STLocal storm report, May 12, 4:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
443 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST 2 NW TRIPP 43.24N 97.99W
05/12/2022 M107 MPH HUTCHINSON SD MESONET
MESONET STATION 26 SD RWIS TRIPP.
&&
STLocal storm report, May 12, 4:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
445 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL 4 SSE MITCHELL 43.68N 98.02W
05/12/2022 E0.50 INCH DAVISON SD PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&
TRMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 12:09 AM CDT | Dense Fog Advisory | FSD | Brookings, Kingsbury, Lake, Minnehaha, Moody | 4 hr |
| May 12, 1:38 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld | 37 min |
| May 12, 3:16 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 44 min |
| May 12, 3:21 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas, Gregory | 24 min |
| May 12, 3:40 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Charles Mix, Davison, Douglas, Gregory | 50 min |
| May 12, 3:46 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Gregory, Jerauld | 44 min |
| May 12, 3:59 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Bon Homme, Charles Mix, Clay, Davison, Douglas and 6 more | 46 min |
| May 12, 4:11 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Douglas, Hanson, Hutchinson, Jerauld and 1 more | 49 min |
| May 12, 4:20 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Union, Yankton | 40 min |
| May 12, 4:40 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Hanson, Hutchinson, Lake, Lincoln, McCook and 5 more | 50 min |
| May 12, 4:49 PM CDT | Tornado Warning | FSD | Hanson, Lake, McCook, Miner | 28 min |
| May 12, 4:53 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Union | 37 min |
| May 12, 4:58 PM CDT | Tornado Warning | FSD | Beadle | 20 min |
| May 12, 5:13 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury, Lake, Miner, Minnehaha, Moody | 47 min |
| May 12, 5:37 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lake, Lincoln, McCook, Minnehaha, Moody and 2 more | 23 min |
| May 12, 5:42 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Moody | 33 min |
| May 12, 6:29 PM CDT | Severe Thunderstorm Warning | FSD | Union | 46 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.